# SDR QMLD201112284761

- Difficulty date: December 28, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N131LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4090
- Aircraft time: 2,888 hours, 9,765 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,888 hours, 6,489 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Broken
- Location: Turbine Section
- Component: Hp Turbine, Tmeca
- Component part number: 229226000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HP TURBINE BLADE LOCK BROKEN.
